advertisement
Question
Posted by: karen | 2004/01/05

hormonal changes

I have noticed that I am getting dark brown patches under my armpits during my monhtly menstrual cycle. It appears and the suddenly dissapear until my next cycle starts. Is this due to hormonal changes or what is the cause?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Hormones can certainly cause pigmentation changes. I have not come across this before but, if it is cyclical, it is probably hormone related.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement